Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 133, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 11, 2011, 3:01 PM EDT for 5 counties in Ohio. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 3:01 PM EDT (19:01 UTC)
- Expired
- Jul 11, 2011, 3:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Guernsey County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 3:09 PM EDT | HAIL 1 | East Fultonham, OH | |
| Jul 11, 3:15 PM EDT | TSTM WND DMG | Philo, OH | ONE LARGE TREE DOWN ON IRISH RIDGE ROAD |
| Jul 11, 3:45 PM EDT | TSTM WND DMG | 5 Sw Caldwell, OH | COUPLE OF TREES DOWN |
| Jul 11, 3:45 PM EDT | TSTM WND DMG | Summerfield, OH | LARGE TREE DOWN |
| Jul 11, 3:55 PM EDT | TSTM WND DMG | St. Clairsville, OH | TREES AND POWER LINES DOWN COUNTYWIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 10:16 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jul 11, 2:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
664
WUUS51 KPBZ 111901
SVRPBZ
OHC013-059-111-119-121-111945-
/O.NEW.KPBZ.SV.W.0133.110711T1901Z-110711T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
301 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONROE COUNTY IN EAST CENTRAL OHIO...
NOBLE COUNTY IN EAST CENTRAL OHIO...
MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
WESTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
GUERNSEY COUNTY IN EAST CENTRAL OHIO...
* UNTIL 345 PM EDT
* AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW CONCORD TO 10 MILES SOUTH OF EAST FULTONHAM...MOVING EAST
AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZANESVILLE... OTSEGO... FERNCLIFF...
EAST FULTONHAM... DRAKE... BRIDGEVILLE...
ADAMSVILLE... BODEN... CANNELVILLE...
NORWICH... DUNCAN FALLS... PHILO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 3990 8217 4014 8202 4009 8087 3958 8128
3959 8139 3963 8146 3958 8148 3958 8158
3965 8159 3967 8165 3975 8165 3976 8207
3981 8208 3982 8217
TIME...MOT...LOC 1900Z 288DEG 42KT 4005 8173 3970 8213
$$
WOODRUM2 follow-up statements
190
WWUS51 KPBZ 111915
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT MON JUL 11 2011
OHC013-059-111-119-121-111945-
/O.CON.KPBZ.SV.W.0133.000000T0000Z-110711T1945Z/
MONROE OH-NOBLE OH-MUSKINGUM OH-BELMONT OH-GUERNSEY OH-
315 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR GUERNSEY...BELMONT...MUSKINGUM...NOBLE AND MONROE COUNTIES...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BODEN TO 10 MILES SOUTH OF
RURALDALE...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZANESVILLE... RURALDALE... PHILO...
OTSEGO... NORWICH... NEW CONCORD...
FERNCLIFF... EAST FULTONHAM... DUNCAN FALLS...
DRAKE... CHANDLERSVILLE... CANNELVILLE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
LAT...LON 3990 8217 4014 8202 4009 8087 3958 8128
3959 8139 3963 8146 3958 8148 3958 8158
3965 8159 3967 8165 3975 8165 3976 8207
3981 8208 3982 8217
TIME...MOT...LOC 1913Z 288DEG 42KT 4010 8158 3964 8188
$$
WOODRUM664
WWUS51 KPBZ 111933
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT MON JUL 11 2011
OHC013-059-111-119-121-111945-
/O.CON.KPBZ.SV.W.0133.000000T0000Z-110711T1945Z/
MONROE OH-NOBLE OH-MUSKINGUM OH-BELMONT OH-GUERNSEY OH-
333 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR GUERNSEY...BELMONT...MUSKINGUM...NOBLE AND MONROE COUNTIES...
AT 331 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
EAST OF OLD WASHINGTON TO 9 MILES SOUTHWEST OF DUDLEY...MOVING EAST
AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZANESVILLE... WOLF RUN STATE PARK...
SENECAVILLE... SALT FORK STATE PARK...
RURALDALE... PHILO... OTSEGO...
OLD WASHINGTON... NORWICH... NEW CONCORD...
HIGH HILL... FERNCLIFF...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND QUARTER
SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR EAST CENTRAL OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL
OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
LAT...LON 3990 8217 4014 8202 4009 8087 3958 8128
3959 8139 3963 8146 3958 8148 3958 8158
3965 8159 3967 8165 3975 8165 3976 8207
3981 8208 3982 8217
TIME...MOT...LOC 1932Z 288DEG 42KT 4006 8131 3961 8162
$$
WOODRUMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:23 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 11, 2:23 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 223 PM EDT MON JUL 11 2011 .SYNOPSIS... A COLD FRONT WILL BRING THE RISK FOR SHOWERS AND STORMS THIS EVENING AND INTO TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THUNDERSTORM COMPLEX IN ADVANCE OF COLD FRONT WILL CROSS EAST CENTRAL OHIO AND THE REST OF THE PIT CNTY WRNG AREA THIS AFTN AND THIS EVENING. BEST CHANCE OF SEVERE WILL BE FOR EAST CENTRAL OHIO AND COUNTIES SOUTH OF PITTSBURGH DUE TO JET STREAK/INCREASED SHEAR AS WELL AS INSTABILITY AXIS. INITIAL SHORTWAVE WILL MOVE OVVR VA LTR THIS EVENING, AND, AT THE SAME TIME, THE NEXT IN SERIES WILL MOVE INTO NW OHIO. THIS SECOND WAVE WILL HELP TO PULL THE SFC FRONT INTO THE UPPER OHIO VALLEY. WILL STAY CLOSE TO GUIDANCE FOR THE TEMP FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... MODELS ARE PRESENTING A SCENARIO WHERE THE SFC BOUNDARY EXITS EAST OF MY AREA BY LATE TUESDAY MORNING. WILL NEED TO KEEP IN THE MENTION OF SHOWERS AND STORMS AHEAD OF THE FRONT INTO TUESDAY MORNING. EVEN THOUGH THE FRONT MOVES THROUGH, IT DOES LITTLE TO BREAK THE HUMIDITY. SFC TDS REMAIN NEAR 70 ON TUESDAY, WHICH WILL KEEP THINGS MOIST AND UNSTABLE. MODELS ARE FOCUSING THE ACTIVITY ALONG THE FRONT TUESDAY AS THERE IS A LACK OF UL SUPPORT TO GET ANY POST-FRONTAL ACTIVITY GOING. WILL KEEP IN THE RISK FOR ACTIVITY ACROSS THE SOUTH ON TUESDAY MORNING. I DON'T THINK THAT ADDITIONAL ACTIVITY ON TUESDAY CAN BE COMPLETELY RULED OUT, WITH NW ALOFT AND WEAK COOLING IN THE MID LEVELS, BUT THIS IS SOMETHING THAT CAN BE ADDRESSED IN FUTURE FORECASTS. LARGE SFC HIGH WILL SETTLE INTO THE GREAT LAKES WEDNESDAY, STABILIZING THE ATMOSPHERE AND SLOWLY DECREASING THE HUMIDITY. ANOTHER WARM AND HUMID DAY TUESDAY, WITH A BREAK EXPECTED ON WEDNESDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... NAEFS AND ECMWF CONTINUE TO INDICATE MS VALLEY RIDGE RETROGRESSION TO THE CNTRL/SRN PLAINS WEEKS END, LEAVING NORTHWEST FLOW OVR THE UPR OHIO VALLEY. MID WEEK CDFNT IS STILL EXPECTED TO SAG FAR ENOUGH SOUTH TO PERSIST WITH A DRY THURSDAY. THEREAFTER, DIURNALLY SUPPORTED CHC PRECIP PROBABILITIES WERE INTRODUCED TO ACCOUNT FOR SHORTWAVE PASSAGE OFF THE LAKES WITH WARM FRONT AS POTENTIAL FOCUSING MECHANISM. POP REDUCTION AND CONTINUED WARMTH IS INDICATED FOR THE START OF THE NEW WEEK AS THE RIDGE AXIS SLIDES EASTWARD. TEMPERATURES UNDER THIS PATTERN SHOULD BE AT, OR ABOVE NORMAL AND WERE FORECAST USING PERSISTENCE AND HPC GUIDANCE. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... AREA OF TSRA WL MOVE ACRS THE UPR OH VALLEY THIS EVE AND TAF WL FEATURE RESTRICTIONS WITH TSRA MENTION AT ALL PORTS. DAMAGING WIND GUSTS ARE POSSIBLE WITH PASSAGE OF THIS COMPLEX. DEPENDING ON ACTUAL RAINFALL PATTERN, AREAS OF MVFR IN FOG SEEM LIKELY POST FRONTAL LATE OVERNIGHT TNGT/TUESDAY MORNING. AFTER THE MORNING FOG BURNOFF...VFR WILL PREVAIL TUESDAY WITH ISOLATED AFTN SHWRS/TSTMS POSSIBLE. OUTLOOK FOR WEDNESDAY THROUGH SATURDAY...THE FRONTAL SYSTEM WILL HOVER ACROSS CENTRAL WV WEDNESDAY...WITH A SHORTWAVE PERHAPS CLIPPING FROM THE MASON DIXON LINE SOUTH. A FEW SHWRS CANNOT BE RULED OUT SOUTH OF PIT WEDNESDAY WITH LOCAL MVFR POSSIBLE. HIGH PRESSURE WILL BUILD IN FOR VFR THURSDAY INTO FRIDAY...WITH THE NEXT SYSTEM AFFECTING THE AREA LATE FRIDAY AND SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 11, 2:22 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 222 PM EDT MON JUL 11 2011 MDZ001-PAZ007>009-013>016-020>023-073-074-121830- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES- 222 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS....BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-121830- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT- 222 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ068-069-PAZ029-031-075-076-WVZ001>004-012-021>023-041-121830- NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE- OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 222 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 11, 1:20 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
120 PM EDT MON JUL 11 2011
OHZ039>041-048>050-057>059-111815-
BELMONT OH-CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-
HARRISON OH-JEFFERSON OH-MUSKINGUM OH-TUSCARAWAS OH-
120 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT CARROLL...COSHOCTON...GUERNSEY...
HARRISON...MUSKINGUM...NORTHERN BELMONT...SOUTHWESTERN COLUMBIANA...
TUSCARAWAS AND WESTERN JEFFERSON COUNTIES...
AT 112 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 20 MILES
WEST OF WOOSTER TO 42 MILES NORTHWEST OF MARTINSBURG TO 86 MILES WEST
OF MARTINSBURG...MOVING EAST AT 70 MPH.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS.
IN ADDITION...HEAVY RAIN MAY CAUSE PONDING ON ROADWAYS AND REDUCED
VISIBILITIES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BOLIVAR... MALVERN... STRASBURG...
EAST ROCHESTER... MINERAL CITY... AUGUSTA...
ZANESVILLE... WEST LAFAYETTE... WARSAW...
WALHONDING... UNIONPORT... UHRICHSVILLE...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT. SOME OF THESE STORMS MAY
BECOME SEVERE AS THEY ENTER THE AREA. BE PREPARED IN CASE WARNINGS
ARE ISSUED.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3997 8220 4046 8217 4045 8167 4064 8165
4067 8146 4065 8124 4071 8124 4073 8109
4078 8109 4074 8072 4006 8086 3981 8212
3982 8217 3990 8217 3990 8223 3994 8224
34Special weather statement, Jul 11, 2:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT MON JUL 11 2011
OHZ039>041-049-050-058-059-111930-
BELMONT OH-CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HARRISON OH-
JEFFERSON OH-TUSCARAWAS OH-
238 PM EDT MON JUL 11 2011
...A LINE OF THUNDERSTORMS WILL AFFECT
CARROLL...COLUMBIANA...HARRISON...JEFFERSON...NORTHEASTERN
GUERNSEY...NORTHERN BELMONT AND SOUTHEASTERN TUSCARAWAS COUNTIES...
AT 237 PM EDT...A LINE OF THUNDERSTORMS EXTENDED FROM WAYNE COUNTY
SOUTHWARD TO COSHOCTON COUNTY. THIS LINE OF STORMS WILL MOVE
SOUTHEASTWARD AT 30 MPH AND MOVE INTO THE AREA BETWEEN 3 PM AND 3:30
PM.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS.
IN ADDITION...HEAVY RAIN MAY CAUSE PONDING ON ROADWAYS AND REDUCED
VISIBILITIES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
MALVERN... HOMEWORTH... UNIONPORT...
TIPPECANOE... TAPPAN... SMITHFIELD...
SHERRODSVILLE... SCIO... SALINEVILLE...
SALEM... SAINT CLAIRSVILLE... RICHMOND...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4065 8125 4066 8124 4072 8124 4073 8109
4091 8108 4090 8091 4093 8089 4093 8082
4090 8080 4090 8059 3995 8081 4002 8138
WOODRUMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:20 PM EDT | Special Weather Statement | PBZ | Carroll, Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas | 55 min |
| Jul 11, 2:08 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Muskingum, Tuscarawas | 52 min |
| Jul 11, 2:38 PM EDT | Special Weather Statement | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson | 52 min |
| Jul 11, 2:59 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 3 more | 46 min |
| Jul 11, 3:44 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 46 min |
| Jul 11, 3:46 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson and 1 more | 44 min |
| Jul 11, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Jefferson | 44 min |
| Jul 11, 4:30 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Monroe | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.